Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
137 Doctors are Online

Applied hydrocortisone after facial hair removal. Reddish bumps and burning after using aloe vera gel

Heloo. I just had my facial hair removed by threating, the person put hydrocortisone on my face and suggested not to wash my face for a while. I washed after an hour and put little aloe vera gel from the plant and sudden reaction started. my face is now all almost red and little reactions occurs like bumps and my face is burning. please notify what i should apply to calm the heat.
Asked On : Tue, 11 Dec 2012
Answers:  1 Views:  85
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Drug/Medication
Medical Topics
Allergist and Immunologist 's  Response
I THINK THIS IS ALLERGIC TO MAY BE ALOVERA BECAUSE HYDROCORTISONE CANNOT REACT AS IT IS PURE ANTIALLERGIC AND USED TO TREAT ALLERGIESTO BE USED

ANY APPLICATION CAN REACT TO ANY PERSON AT ANY TIME
NOW TAKE FEXOFENADINE 1 TAB BD
APPLY CALAMINE LOTION BD OR TDS
NON TOXIC SOAPS SHAMPP AND CREAMS
CAN CONTINUE ANTIALLERGIC 3 WEEK
IT TAKES 3 WEEK TO CONTROL ALLERGIC REACTION OF MEDICINE USE WARM WATER FOR DRINIKING
PLENTY OF WATER TO DRINK IN MORNING
Answered: Thu, 25 Apr 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]
 

 

Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor